# SDR DALA2021040602013

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 67,331 hours, 26,768 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 7739
- Condition: Leaking
- Location: Apu
- Part time: 14,417 hours, 5,354 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(LOG 4823792) STRONG ODER OF WET SOCK AFTER LANDING WHICH PERSISTED FOR SEVERAL MINUTES. FOUND APU OIL COOLER LEAKING. REM/RPLCD SAME AND CLEANED PLENUM PER 737 MM 49-91.
